Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the analytic extension of functions defined by double power series


Author: W. B. Ford
Journal: Trans. Amer. Math. Soc. 7 (1906), 260-274
MSC: Primary 26B30; Secondary 30B10
MathSciNet review: 1500748
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26B30, 30B10

Retrieve articles in all journals with MSC: 26B30, 30B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1906-1500748-8
Article copyright: © Copyright 1906 American Mathematical Society